# SDR DALA2018070304330

- Difficulty date: June 29, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 75,914 hours, 57,054 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE ATTACH FASTENERS INDICATE CRACKS, RIGHT HAND SIDE, 1ST HOLE BELOW SPLIT LINE IN LE AND 2ND, 5TH, 6TH AND 7TH ABOVE. C/W ERA 525281-14AD REV A.
